# SDR CA190808001

- Difficulty date: August 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-2T2
- Aircraft time: 80,226 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Part number: 655575510
- Condition: Broken
- Location: R2 Door
- Part time: 79,767 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS ON THE GROUND. THE FLIGHT ATTENDANTS CALLED FOR THE CLOSURE OF THE MAIN CABIN DOOR. UPON CLOSURE OF THE MAIN CABIN DOOR (R2) AS THE AIR STAIR WAS RISING THE FORWARD HINGE HALF SEPARATED (BROKE) ALLOWING THE AIR STAIR AND DOOR ASSEMBLY TO FALL DOWN AND PUNCTURE THE FUSELAGE IN A FEW PLACES. (TC# 20190808001)
